Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Remarks on rings of constants of derivations


Author: Wei Li
Journal: Proc. Amer. Math. Soc. 107 (1989), 337-340
MSC: Primary 13N05; Secondary 12H05, 13B10
MathSciNet review: 979220
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ k$ be a field of characteristic $ p > 0$ and $ D \ne 0$ a family of $ k$-derivations of $ k[x,y]$. We prove that $ k{[x,y]^D}$ ,the ring of constants with respect to $ D$, is a free $ k[{x^p},{y^p}]$-module of rank $ p$ or 1 and $ k{[x,y]^D} = k[{x^p},{y^p},{f_1}, \ldots ,{f_{p - 1}}]$ for some $ {f_1}, \ldots ,{f_{p - 1}} \in k{[x,y]^D}$.


References [Enhancements On Off] (What's this?)

  • [L] T. Y. Lam, Serre’s conjecture, Lecture Notes in Mathematics, Vol. 635, Springer-Verlag, Berlin-New York, 1978. MR 0485842
  • [M] Hideyuki Matsumura, Commutative algebra, 2nd ed., Mathematics Lecture Note Series, vol. 56, Benjamin/Cummings Publishing Co., Inc., Reading, Mass., 1980. MR 575344
  • [N-N] Andrzej Nowicki and Masayoshi Nagata, Rings of constants for 𝑘-derivations in 𝑘[𝑥₁,\cdots,𝑥_{𝑛}], J. Math. Kyoto Univ. 28 (1988), no. 1, 111–118. MR 929212
  • [S] C. S. Seshadri, Triviality of vector bundles over the affine space 𝐾², Proc. Nat. Acad. Sci. U.S.A. 44 (1958), 456–458. MR 0102527

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13N05, 12H05, 13B10

Retrieve articles in all journals with MSC: 13N05, 12H05, 13B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0979220-9
Keywords: Derivations, rings of constants of derivations
Article copyright: © Copyright 1989 American Mathematical Society